# SDR QML2001F00000

- Difficulty date: June 1, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N299AM
- Make and model: Pilats PC1245
- Aircraft serial: 236
- Engine: Pwa PT6A66
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP SYSTEM MALFUNCTION. FLAPS FROZE AT APPROXIMATELY 15 DEGREES, WHILE BEING RETRACTED IMMEDIATELY FOLLOWING TAKEOFF. DEFECTIVE FLAP ACTUATOR.  FAULTY FLAP ACTUATOR REMOVED AND REPLACED.
